Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Automorphism groups of small simple groups of finite Morley rank


Author: Olivier Frécon
Journal: Proc. Amer. Math. Soc. 138 (2010), 2591-2599
MSC (2000): Primary 03C60, 20F28; Secondary 20A15, 20E36
DOI: https://doi.org/10.1090/S0002-9939-10-10326-8
Published electronically: March 8, 2010
MathSciNet review: 2607889
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ G$ is a minimal connected simple group of finite Morley rank with a nontrivial Weyl group, then its connected definable automorphism groups are inner.


References [Enhancements On Off] (What's this?)

  • [AB08] T. Altınel and J. Burdges, On analogies between algebraic groups and groups of finite Morley rank, J. London Math. Soc., 78 (2008), 213-232. MR 2427061 (2009m:20039)
  • [ABC08] T. Altınel, A. V. Borovik and G. Cherlin, Simple Groups of Finite Morley Rank, Amer. Math. Soc., Providence, RI, 2008. MR 2400564 (2009a:20046)
  • [ABF09] T. Altınel, J. Burdges and O. Frécon, Borel subgroups of small simple groups of finite Morley rank, in preparation.
  • [BHMW09] A. BAUDISCH, M. HILS, A. MARTIN-PIZARRO AND F. O. WAGNER, Die Böse Farbe, J. Inst. Math. Jussieu, 8 (2009), 415-443. MR 2516302
  • [BN94] A. V. Borovik and A. Nesin, Groups of Finite Morley Rank, Oxford Science Publications, New York, 1994. MR 1321141 (96c:20004)
  • [Bur07] J. Burdges, The Bender method in groups of finite Morley rank, J. Algebra, 312 (2007), 33-55. MR 2320445 (2008e:20042)
  • [BC09] J. Burdges and G. Cherlin, Semisimple torsion in groups of finite Morley rank, submitted.
  • [BD09] J. Burdges and A. Deloro, Weyl groups of small groups of finite Morley rank, Israel J. Math., to appear.
  • [Che05] G. Cherlin, Good tori in groups of finite Morley rank, J. Group Theory, 8 (2005), 613-621. MR 2165294 (2006e:03045)
  • [Del08] A. Deloro, Groupes simples connexes minimaux non-algébriques de type impair, J. Algebra, 319 (2008), 1636-1684. MR 2383061 (2009a:20048)
  • [Fré00] O. Frécon, Sous-groupes anormaux dans les groupes de rang de Morley fini résolubles, J. Algebra, 229 (2000), 118-152. MR 1765797 (2001e:20031)
  • [Fré08] O. Frécon, Conjugacy of Carter subgroups in groups of finite Morley rank, J. Math Logic, 8 (2008), 41-92.
  • [FJ05] O. Frécon and É. Jaligot, The existence of Carter subgroups in groups of finite Morley rank, J. Group Theory, 8 (2005), 623-633. MR 2165295 (2006e:20002)
  • [Jal06] É. Jaligot, Generix never gives up, J. Symbolic Logic, 71 (2006), 599-610. MR 2225896 (2007b:20065)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03C60, 20F28, 20A15, 20E36

Retrieve articles in all journals with MSC (2000): 03C60, 20F28, 20A15, 20E36


Additional Information

Olivier Frécon
Affiliation: Laboratoire de Mathématiques et Applications, Université de Poitiers, Téléport 2–BP 30179, Boulevard Marie et Pierre Curie, 86962 Futuroscope Chasseneuil Cedex, France
Email: olivier.frecon@math.univ-poitiers.fr

DOI: https://doi.org/10.1090/S0002-9939-10-10326-8
Keywords: Groups of finite Morley rank, Weyl group, Carter subgroups
Received by editor(s): October 14, 2009
Received by editor(s) in revised form: November 8, 2009, November 23, 2009, and November 29, 2009
Published electronically: March 8, 2010
Communicated by: Julia Knight
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society